BibTeX record journals/tse/OzsoyogluW89

download as .bib file

@article{DBLP:journals/tse/OzsoyogluW89,
  author    = {Gultekin {\"{O}}zsoyoglu and
               Huaqing Wang},
  title     = {A Relational Calculus with Set Operators, Its Safety and Equivalent
               Graphical Languages},
  journal   = {{IEEE} Trans. Software Eng.},
  volume    = {15},
  number    = {9},
  pages     = {1038--1052},
  year      = {1989},
  url       = {http://dx.doi.org/10.1109/32.31363},
  doi       = {10.1109/32.31363},
  timestamp = {Thu, 10 Dec 2015 11:33:14 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tse/OzsoyogluW89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}